BibTeX record journals/jct/KupavskiiZ18

download as .bib file

@article{DBLP:journals/jct/KupavskiiZ18,
  author    = {Andrey Kupavskii and
               Dmitriy Zakharov},
  title     = {Regular bipartite graphs and intersecting families},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {155},
  pages     = {180--189},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jcta.2017.11.006},
  doi       = {10.1016/j.jcta.2017.11.006},
  timestamp = {Mon, 22 Jan 2018 14:32:25 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jct/KupavskiiZ18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier